# SDR AALA202205247978

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737
- Aircraft serial: 30087
- Aircraft time: 57,805 hours, 24,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT OVER WING EMERGENCY EXIT NEAR SEAT 16A MISSING LENS COVER. REPLACED LIGHT PER AMM 33-51-01-960-802.
